Jump to content
CrazyBoards.org

Recommended Posts

I am assuming there were a series of appointments my mother and her boyfriend had that they wanted me to tag along with today because all I remember is being dragged in and out of cars. Prior to collapsing, I collapsed and I couldn't back up and my mom for the entire day pulled my arm into every store, every market---and I would push her away but I would fall immediately. And I swear if she calls me by my name again I ill change it. 

 

But has anyone had that happened to them? Where theyre fine one day, and the next day their physically abilities are compromised, and i have TONS of hallucinations and delusional.

 

:(

Link to comment
Share on other sites

what've you been doing the past few days? do you get somatic features? because what your mindset's like....are you...what types of hallucinations/delusions? do you end up typically do that thing where your thoughts just become disorganized tothe point of processing the world becoming just impossible and that starts to coincie with not caring and just sinking into your head? i can prolly think of a bunch of more scenarios but maybe more information wouldjust be more helpful that my hypothesizing. :-)

Link to comment
Share on other sites

So I don't even remember posting this I don't know what happened. I still have a WTF question after news I received today:

 

My mother received a phone call from my psychiatrist this morning to reveal results of bloodwork I did wednesday when I was in and out of consciousness and being reeled around by my parents.

 

He did a lithium level and I have been taking lithium for almost 8 years and my serum level has always been 0.9. It was a whooping 1.9 and he said that would explain me blacking out throughout the day and the immense amount of pain I have been in since wednesday.

 

I have been taking seroquel for a year and a half and he did a cholesterol level and my levels were so high that he said I could have a heart attack. I'm 20 years old. He said that explains my chest pains when I get stressed.

 

My depakote level was also very high and he said that is also causing my abdominal pain.

 

I have been working on my thyroid levels for years, but it is also very, very low. 

 

My best SZA meds was a  Navane + Zyprexa combo, but I had to stop due to very high prolactin levels. All the other APs I took did not cause high prolactin levels, but somehow my levels are rising, and rising. So my pdoc thinks I might have a tumor and I need a CAT scan. 

 

Now, friday evening on my laptop, I am confused and in immense pain. How did this all happen so fast? What were signs I should have looked for to prevent this? I have kidney damage. I probably have to take cholesterol meds. I have extreme abdominal pain. I might have cancer? What. What. What.

 

However, a couple days prior to my toxicity event, I was cleaning my room and I was upright, and then the next thing I knew I woke up on the ground. I have had seizures in the past, but I could have simply fainted. But I didnt think it was a seizure since I was on depakote and topamax. I have been feeling really hot and tired. I couldn't do my normal evening routines and I had to lie down more. And I had severe chest pains. I have been in and out of the doctors for the past two weeks trying to discover random severe abdominal pain, but I have been taking vicodin for other pain that I have had in the past.

 

So I have stopped all my medications, including for physical health, under the care of my doctors to detox. The only medication I am now taking is Latuda 40mg to help with hallucinations and delusions which are driving me insane.

 

Does this resonate with anyone? I feel so crazy.

Link to comment
Share on other sites

i don't konw waht to say except i'm wishing you well and that you're on the mend ...and quickly.  i've not had taht happen...but it sounds horrible and i'm sorry to hear it's happening to you.

 

 

edit: wait...what am italking about? i guess i have had some semi similar things fromclozaril...i got orthostatic hypotension and couldn't crapand had weird blood levels...but all resolved when i switched off...wchih i think tomentiononlyb ecauase perhaps that will happen in our case as well.

Edited by mellifluous
Link to comment
Share on other sites

Not quite the same but I went from major dizzy, queasy to high blood pressure off the charts to five blood pressure meds to really sick with bad kidney tests - Lithium toxic 1.8 sl - with high cholesterol and pre-diabetes so that I was taken off Lithium and Seroquel to major cardio-vascular disease with blockage to a kidney and my legs to major vascular surgery bypass surgery all in about two and half months. The good news was that I did okay on less/different meds. Almost three years later, my kidney scores are in a normal range, although no one will prescribe Lithium again. I don't need blood pressure meds and I am healthy again. There is hope.

 

I had problems with prolactin on Risperdal. They did the catscan. No big deal. It was Risperdal. From what I recall, the most common pituitary tumor is non-cancerous and slow growing. Surgery is highly successful. Hope that's not it but if it is, it's not the end of the world. Right now just seems like it.

 

I love, love, love Latuda, btw. I hope it holds the hallucinations at bay for you. 80mg has totally stabilized me. We wouldn't have found that out without all the above medical issues since it was an off-label use my pdoc was reluctant to do, but I was almost out of med options.

Link to comment
Share on other sites

Annemarie so far my hallucinations haven't been as severe as they have been. Maybe latuda will be my saving grace. I have always had a problem with prolactin and I haven't had a catscan in years so fingers crossed its not a tumor but at least its finally an answer to pdocs and I questions. Melissa right now its the weekend so no tests. I know Monday i see the doctor so maybe tests then.

I haven't been fairing too well but hopefully things get better.

mellifluous, thank you for your concern. :)

Edited by cfranco92
Link to comment
Share on other sites

The latuda is working great for hallucinations/delusions/voices. I actually havent really have had any since I have started! And I have had no side effects so that is great. But the bipolar part of my schizoaffective is all over the place. My biggest symptom is racing thoughts. So I sleep only about 2-3 hrs per night and I am very tired. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...